# SDR UALA2012032601918

- Difficulty date: March 24, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 82,196 hours, 13,145 cycles
- Engine: Pwa PW4060
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Selector
- Part number: 1305026
- Part serial: 158
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE 'CABIN ALTITUDE AUTO 1' DISPLAYED.  PRESSURIZATION NORMAL AFTER MESSAGE DISPLAYED.  SELECTOR HIT ON CONTROLLER, REPLACED CABIN PRESSURE SELECTOR.  AUTO AND MANUAL OPS NORMAL.
